# SDR GLBA2015092300549

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 34,854 hours, 35,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT EVENT, PILOT REPORTED THAT THE EMER LIGHT OVER ROW 8 WOULD NOT ILLUMINATE.  R & R THE BULB IN THE CEILING AT ROW 8 IAW MM 33-51-01.  OPERATIONS CHECKED GOOD.
